MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM
Model Number TFOCUS
Medical Device Problem Codes Unable to Obtain Readings (1516); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report: # (b)(4).Product not returned for evaluation.Most likely underlying root cause: mlc-20 - user's test strip had poor storage.Test strip udi #: (b)(4).Note: manufacturer contacted customer to ensure that the replacement products resolved the initial concern - able to establish contact with customer who indicated that is comfortable with results from the replacement meter.
 
Event or Problem Description
Consumer reported complaint for lo display.Customer states that he recently got the meter and is getting a lot of errors.Customer he run a blood test and got 103mg/dl 3 times.Customer have only been using the meter for 3-4 days.The expected fasting blood glucose test result range is unknown.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 08/29/2020 and open vial date is (b)(6) 2019.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TFOCUS
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8701886
Report Number1000113657-2019-00619
Device Sequence Number2260714
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateVT
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTFOCUS
Device Lot NumberNV1000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1